About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638230, 8 pages
http://dx.doi.org/10.1155/2013/638230
Research Article

The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Foundation, Harbin Finance University, Harbin 150030, China

Received 11 May 2013; Accepted 17 July 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Jinli Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Denote by the set of all skew-symmetric matrices over the field of real numbers, which forms a Lie ring under the usual matrix addition and the Lie multiplication as , . In this paper, we characterize the automorphism group of the Lie ring .